Results 1 to 3 of 3
about alesse?
  1. #1
    mira is offline New Member
    Join Date
    Jul 2004
    Location
    Canada.
    Posts
    1

    Default about alesse?

    hello,
    i want to ask u,if some of u are taking birt control pills Alesse 28,do u gain weight from them? becoz in the instuctions it says that changes in weight and apetite may occure,but they dont say in which direction? and also do u feel depression and things like that?

    Thank u very much!

  2. #2
    lefty is offline Member
    Join Date
    Mar 2004
    Location
    USA.
    Posts
    53

    Default

    From the PDR info on Alesse
    https://www.drugs.com/cdi/alesse.html
    says weight/appetite can go either way

    The following adverse reactions have been reported in patients receiving oral contraceptives and are believed to be drug related:

    Nausea
    Vomiting
    Gastrointestinal symptoms (such as abdominal pain, cramps and bloating)
    Breakthrough bleeding
    Spotting
    Change in menstrual flow
    Amenorrhea
    Temporary infertility after discontinuation of treatment
    Edema/fluid retention
    Melasma/chloasma which may persist
    Breast changes: tenderness, pain, enlargement, secretion
    Change in weight or appetite (increase or decrease)
    Change in cervical erosion and secretion
    Diminution in lactation when given immediately postpartum
    Cholestatic jaundice
    Rash (allergic)
    Mood changes, including depression
    Vaginitis, including candidiasis
    Change in corneal curvature (steepening)
    Intolerance to contact lenses
    Mesenteric thrombosis
    Decrease in serum folate levels
    Exacerbation of systemic lupus erythematosus
    Exacerbation of porphyria
    Exacerbation of chorea
    Aggravation of varicose veins
    Anaphylactic/anaphylactoid reactions, including urticaria, angioedema, and severe reactions with respiratory and circulatory symptoms


  3. #3
    clueless1 is offline New Member
    Join Date
    Jun 2005
    Location
    .
    Posts
    1

    Default

    hey, good to hear that someone has been having the same side effects i have. I definetely noticed an increase in my weight (friends and boyfriend too), and tenderness in my breasts and a noticable increase in size too *which i'm not complaining of*. My appetite has decreased noticably, but i've still gained weight which is weird. I also noticed pain in my lower legs occasionally, and in my arms, at first i tought it was growing pain, since i'm 18 and i'm still growing, but it felt a little bit different than that. The pain only lasted in my legs for about an hour one day *i was working and it was tolerable* but apparently that's a bad side effect due to blood clot blah blah... but it went away and i had it a few other times but it didn't seem too concern me too much, just a little like growing pains, didn't seem like enough to see a doctor. I had break through bleeding when i first started, but now i'm on the sugar pills of my second pack and things are normal now. I think the hormones have effected my mood, i seem slightly depressed now. Apart from that my cramps are like nothing now, and my bleeding is really light, so i'm happy... I'd like to know if anyone else has felt the same things i have.
    [:I]

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22